Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FightingSmile64

Accutane Indirectly Stunting Growth?

Recommended Posts

So I have taken Accutane for 1 and a half months and have noticed a drop of 5 kilograms already. I have also seen a significant decrease in my appetite which could result in me losing wait. I am 17, male and just 5 foot 11 at 180.5cm. The thing is I think its going to indirectly inhibit me from growing to my full potential as I am barely eating enough to make my body function and work probably, let alone allowing me to have another growth spurt which will require food.

Thoughts?

Share this post


Link to post
Share on other sites

....

i dont think so

and if youre losing your appetite , workout or do something tiring therefore you will get hungry = eat = win simple

5,11 is already pretty dam tall lol

but if you feel you rather have acne/scars and be taller , ask your doctor you dont want to take accutane anymore then

but do more research

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×